Last month, I started a new birth control pill and I bled nearly about 20 days or more. This month I was really late. But, my boobs were extremely sore. I am extremely sexually active with my boyfriend. Then, I bled heavily for a few days with clots and the pain was so extreme. I had nausea. But, before I felt sore boobs, fatigue and peed a lot. I was concerned that I could be pregnant. My bleeding stopped and I am spotting again after two days. But, my hCG levels are low. Why?
Welcome to icliniq.com.
Revert back with the reports to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern. Polycystic ovarian syndrome (PCOS) is a disorder that presents throughout life and is easily managed by medication and lifestyle changes. PCOS makes it difficult to conceive and may present with menstrual problems. This can also l... Read fullMy beta hCG values are 5.73 and 5.26. Does it confirm pregnancy?
What is the chance of pregnancy ... So, you should wait for two days and repeat the test ... Hi doctor,I had done the test two times ... Read fullDo birth control pills cause nephrotic syndrome?
Hi doctor, My daughter has been taking birth control pills for five months, since she gave birth ... I am convinced that it came from birth control pills, because it says in the side effects fluid retention in legs and feet ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now